Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Symmetric Massey products and a Hirsch formula in homology


Author: Stanley O. Kochman
Journal: Trans. Amer. Math. Soc. 163 (1972), 245-260
MSC: Primary 55G30; Secondary 55B40, 55D35
MathSciNet review: 0331388
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Hirsch formula is proved for the singular chains of a second loop space and is applied to show that the symmetric Massey produce $ {\langle x\rangle ^p}$ is defined for $ x$ an odd dimensional $ \bmod p$ homology class of a second loop space with $ p$ an odd prime. $ {\langle x\rangle ^p}$ is then interpreted in terms of the Dyer-Lashof and Browder operations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55G30, 55B40, 55D35

Retrieve articles in all journals with MSC: 55G30, 55B40, 55D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0331388-5
Keywords: Symmetric Massey product, Hirsch formula, Eilenberg-Moore spectral sequence, Dyer-Lashof operations, Browder operations, cobar construction
Article copyright: © Copyright 1972 American Mathematical Society